# SDR HEEA968587

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Defective
- Location: Turb 1st Stg
- Part time: 1,404 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO COMPRESSOR OVERHAUL.  PERFORMED HOT END INSPECTION ON TURBINE DUE TO COMPRESSOR FOD.  UPON INSPECTION OF TURBINE NOTED MINOR SULFIDATION ON ALL #1 WHEEL BLADES. SCRAPPED 1ST STAGE WHEEL.
